# SDR USAA920081991

- Difficulty date: October 30, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 61,523 hours, 27,503 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 347 LAS-PHX EMERGENCY LIGHT ESCAPE PATH LIGHT AT ROW 1L INOPERATIVE.  RECONNECTED CONNECTOR AT WALL 1L.  OPS CHECK WAS GOOD.
